# SDR CALA2014050690960

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 44,312 hours, 18,733 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDSHIELD HEAT IS INOPERATIVE.  PLACED FIRST OFFICER'S WINDSHIELD R1 INOPERATIVE IAW MEL.  CHECKED CAPTAIN'S WINDSHIELD HEAT OPERATIONS CHECKED NORMAL. REPLACED 2DG2 WHC-2, NR 2 WINDOW HEAT COMPUTER IAW AMM TASK 30-42-34-400-001-A & 000-00 1-A, TESTED IAW AMM TASK 30-42-00-710-001-A.
